Übersicht
Fragen
SCHLAFTABLETTEN Diphenhydramin 50 mg/WL 20 St Tabletten
- Anbieter:
- Fairmed Healthcare GmbH
- Einheit:
- 20 St Tabletten
- PZN:
- 13816499
- Ihr Preis:
- 6,87€¹
- Verfügbarkeit:
- Nicht lieferbar.
Nicht lieferbar. derzeit nicht lieferbar
- Wirkstoff
- Diphenhydramin
